# SDR R61A201812219248

- Difficulty date: December 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 27,741 hours, 21,687 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Binding
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR HARD TO OPEN. REPLACED R1 DOOR SLIDE CABLE WITH UPGRADED CABLE, OPS CHECK GOOD, REF JOB CARD R170EO-52-41-0002.
